MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESCUENET RETRIEVAL NET

BOSTON SCIENTIFIC CORPORATION RESCUENET RETRIEVAL NET
Model Number DGN-538
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date of (b)(6) 2020 was chosen as a best estimate based on the date that the manufacturer became aware of the event.The complainant was unable to provide the upn and device lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a rescuenet retrieval net was used in the stomach and esophagus to remove a food bolus during an esophagogastroduodenoscopy (egd) procedure performed on an unknown date.According to the complainant, during the procedure and inside the patient, it was reported that the net was fully detached from the outer ring and the net was not retrieved from inside the patient.The procedure was completed with this device.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.

Brand Name
RESCUENET RETRIEVAL NET
Common Device Name
RETRIEVAL NET
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10627149
Report Number3005099803-2020-04357
Device Sequence Number3204967
Product Code FDI
UDI-Device Identifier00840253107428
UDI-Public00840253107428
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K152580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDGN-538
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1